Sh:655

Bib entry
@article{Sh:655,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Iteration of $\lambda$-complete forcing notions not collapsing $\lambda^+$}},
 journal = {Int. J. Math. Math. Sci.},
 fjournal = {International Journal of Mathematics and Mathematical Sciences},
 volume = {28},
 number = {2},
 year = {2001},
 pages = {63--82},
 issn = {0161-1712},
 doi = {10.1155/S016117120102018X},
 mrclass = {03E40 (03E35 03E50)},
 mrnumber = {1885053},
 doi = {10.1155/S016117120102018X},
 note = {\href{https://arxiv.org/abs/math/9906024}{arXiv: math/9906024}},
 arxiv_number = {math/9906024}
}